# SDR MWEA011454

- Difficulty date: November 20, 2001
- Submitted: November 21, 2001
- Operation: Air carrier
- Aircraft: N300ME
- Make and model: Doug DC-9-15
- Aircraft serial: 45718
- Aircraft time: 72,614 hours, 60,434 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Former
- Part number: 995575013
- Condition: Elongated
- Location: Hook Actuator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR INTERCOSTAL (FORMER) HAS ELONGATED ON END NEAR HOOK ACTUATOR CRANK  --  LOCATED AND DRILLED HOLES IN NEW FORMER.  INSTALLED INTERCOSTAL.
